# SDR DALA2017040502744

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 32,026 hours, 21,386 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON FUEL TANK ACCESS 620GB, 620JB, 620HB (REF CARD 001-0619:5720-2002/001 N/SE 00026) (AD). NR 00454: REPAIR ON FUEL TANK ACCESS 620GB, 620JB, 620HB WAS REPAIRED PER B717 SRM 57-10-01-2R-2 PAR 5B (3).
